Communications in Mathematical Physics

The diffusion limit for reversible jump processes on ${\bf Z}^{d}$ with ergodic random bond conductivities

Rolf Künnemann

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 90, Number 1 (1983), 27-68.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103940226

Mathematical Reviews number (MathSciNet)
MR0714611

Zentralblatt MATH identifier
0523.60097

Subjects
Primary: 60J75: Jump processes
Secondary: 82A42

Citation

Künnemann, Rolf. The diffusion limit for reversible jump processes on ${\bf Z}^{d}$ with ergodic random bond conductivities. Comm. Math. Phys. 90 (1983), no. 1, 27--68. https://projecteuclid.org/euclid.cmp/1103940226


Export citation